MathSciNet Relay Station
MathSciNet bibliographic data
MR1016871 (91a:58149) 58F20 (58F11 58F15)
Ruelle, David The thermodynamic formalism for expanding maps. Comm. Math. Phys. 125 (1989), no. 2, 239–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement